# SDR ASOA20120903073

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 33,006 hours, 24,776 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERIOR AFT EMERGENCY LIGHT FOUND INOP. MX R & R NR 5 EMERGENCY LIGHT INVERTER WITH OPS CHECKS SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
